# SDR BAQA092596

- Difficulty date: March 9, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 3,240 hours
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: L309ABM2
- Part serial: 5225
- Condition: Failed
- Location: Feel And Trim
- Part time: 3,241 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BENCH TEST FOR SERVICEABILITY.   REPLACED WITH SERVICABLE UNIT.
